Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Heavy periods and weight gain. Tested thyroid. Taking Sinthroid. How do I lose weight?

Hi there, I have been experiencing terrible heavy periods and irritability , have recently gained 50+ pounds. blood test indicates t3 at 100 ng/dL, thyroxine , free at 1.3, and TSH at .65 uIU/mL. Vitamin D at 20 ng/mL. I currently take 100 mcg sinthroid 1x a day. What can I do to get my energy back and hopefully lose weight??
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist 's  Response

Your thyroid function looks ok - Continue with synthyroid 100
Vitamin D is low - start on vitamin D which will improve your symptoms.

If you still have symptoms consult a doctor who may check your haemoglobin, cortisol levels, electrolytes, blood glucose etc and help you restore your health.

Good luck

Hope I have answered your question. If you have any further questions I will be happy to help.

Dr Ajish TP
Consultant Endocrinologist
Answered: Fri, 24 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor